ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community

ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community (http://www.addforums.com/forums/index.php)
-   Men with ADD/ADHD (http://www.addforums.com/forums/forumdisplay.php?f=59)
-   -   Vyvanse and the every day - or not? (http://www.addforums.com/forums/showthread.php?t=188955)

riadhd 11-15-17 12:49 AM

Vyvanse and the every day - or not?
 
Hi, I知 31 years old and have been taking Vyvanse since age 14, increasing doses and now up to 70 mg. At one point during college, I thought I could do without the medication and went six months without taking it.
I then suffered A massive panic attack and I have been experiencing several minor panic attacks ever since.
My psychiatrist currently has me on Vyvanse 70 mg, qd and Xanax 2 mg TID, prn although I usually take 5 mg daily.

When I take Vyvanse, daytime is great! I知 productive at work although shaky at times but my attention is fully driven towards what I need to do.
After that - risky business becomes a major factor. If I知 done with work early, I値l go to my local casino and spend money I don稚 have by cash advancing my checking account and credit cards... If I知 not in the mood to gamble, I値l drink instead. When I drink, I DRINK. A magnum of wine, a few shots and a night cap just to fall asleep.

Without Vyvanse (weekends) - I知 a complete bum. No gym, housework, shopping. 75% if my weekend is spent from my couch. I tend to take 1-2 mg Xanax on the weekends which shouldn稚 get me so tired/lazy but I could be wrong.

I知 curious to see if anyone else has experienced similar symptoms or experiences with Vyvanse- or lack there of, and I知 open to any recommendations based on experience.

Thanks!
Michael

sarahsweets 11-15-17 05:14 AM

Re: Vyvanse and the every day - or not?
 
If that is what happens to you when you take vyvanse then I urge you to consider another medication. It is not supposed to make you want to gamble or drink and based on what you are sharing it sounds like its a very dangerous situation, at least financially. Sometimes too high or even low of a dose can give you a bit of hyperfocus which some people will tell you is a good thing. IMO its an impairment when its on something that is not healthy for you. It sounds like gambling and excessive drinking is unhealthy for you.


All times are GMT -4. The time now is 06:05 AM.

Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums